JOURNAL BROWSE
Search
Advanced SearchSearch Tips
MIXED VECTOR F-IMPLICIT COMPLEMENTARITY PROBLEMS AND CORRESPONDING VECTOR VARIATIONAL INEQUALITY PROBLEMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 29, Issue 3,  2007, pp.455-464
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2007.29.3.455
 Title & Authors
MIXED VECTOR F-IMPLICIT COMPLEMENTARITY PROBLEMS AND CORRESPONDING VECTOR VARIATIONAL INEQUALITY PROBLEMS
Lee, Byung-Soo;
  PDF(new window)
 Abstract
We consider existence theorems for a new class of mixed vector F-implicit complementarity problems and the corresponding mixed vector F-implicit variational inequality problems.
 Keywords
Mixed vector F-implicit complementarity problems;mixed vector F-implicit variational inequality problems;KKM-mapping;Fan-KKM Theorem;
 Language
English
 Cited by
 References
1.
K. Fan, A generalization of Tychonoff's fixed point theorem, Math. Ann. 142(1961), 305-310. crossref(new window)

2.
Y. P. Fang and N. J. Huang, The vector F-complementarity problem with demipseudomonotone mappings in Banach spaces, Appl. Math. Lett. 16(2003), 1019-1024. crossref(new window)

3.
N. J. Huang and J. Li, F-implicit complementarity problems in Banach spaces, Z. Anal. Anwendungen 23(2004), 293-302.

4.
B. S. Lee, Implicit complementarity problems and variational inequality problems, Proceedings of the National Institute for Mathematical Sciences Vol. 1, No.4, May, 2007, Pages 1-6.

5.
J. Li and N. J. Huang, Vector F-implicit complementarity problems in Banach spaces, Appl. Math. Lett. 19(2006), 467-471.

6.
H. Y. Yin, C. X. Xu and Z. X. Zhang, The complementarity problems and its equivalence with the least element problem, Acta Math. Sinica 44(2001),679-686.